Facebook Pixel
EmpowHER Guest
Q: 

Can I use vaginal tablet during my periods?

By Anonymous July 23, 2017 - 3:52am
 
Rate This

Hi., I had been recently diagnosed by yeast infection. Doctor prescribed me to take vaginal tablets for 6 days. I used vaginal tablets for 2 days but the very next day I got my periods.,,,,,
So is it safe to use vaginal tablets during periods? should I continue using it? Or should I stop using it?

Add a Comment1 Comments

Guide

Hi, Anon.

Thank you for posting.

Yes. Yeast infections can be treated while you have your period. If you get your period after starting a medication, continue using it until you complete the entire recommended length of treatment. You can check this with your doctor also.

Helena

July 23, 2017 - 5:42am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!